# SDR AALA201808086004

- Difficulty date: August 5, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 12,106 hours, 5,470 cycles
- Engine: Cfmint CFM565B7
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF, RIGHT ENGINE OIL QUANTITY FELL AS OIL PRESSURE BEGAN TO FLUXUATE FROM 42 PSI TO 30 PSI. RIGHT ENGINE WAS SHUTDOWN DUE TO LOW OIL QUANTITY AND EMERGENCY DECLARED. FLIGHT LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS GROUNDED.   MAINTENANCE REPLACED BACKUP RING AND O-RING ON RIGHT ENGINE OIL FILTER COVER DRAIN PLUG IAW AMM 79-21-10 AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 71-00-00, NO LEAKS NOTED.
